# SDR MZZA99223

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2 INCH BY 5 INCH AREA IG CORROSION WAS FOUND ON NLG BAY FUSELAGE FRAME AT BS 303 BETWEEN STRINGER 25L AND STRINGER 26L.  THE CORRODED FRAME WAS TRIMMED AND REPAIRED PER B727 SRM CHAPTER 53-30-03.  (M)
